Has anyone dealt with this and if so did it go away?
Hello, so sorry for your situation. I have a dear friend that switched to pristiq and had a reaction that sounds the same. For her the diarea continued for days and evev seem to get worse. She got yo just be passing liquid. She got scared and went to the emergency when she saw what she thought was blood. Dr. Said it was dyes that the body was not having time to take out of liguids she was drinking.
He took her off the Pristiq and explained that some people have adverse reactions. The diarea continued for another week after he stopped the med. My friend jokes that it was the best diet ever, in 12 days she lost a total of 23 pounds. I am syre not a good way to loose it though.
J17; Yes really this is fairly common and does go away. But I have seen people here that have had this same problem and the doctor told them to take the generic Imodium while your body adjust to the change. But you really should check with your as soon as you can reach the doctor to get the okay But yes normally within a few weeks give or take it should stop being a problem. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2011 • 4 answers
Posted 21 Mar 2014 • 3 answers
Posted 11 Jun 2015 • 3 answers
Posted 20 Jan 2016 • 5 answers
Posted 28 Mar 2016 • 2 answers